# SDR R61A20090016A

- Difficulty date: March 31, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 11,416 hours, 7,669 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connecting Rod
- Part number: 2015G2H2H8
- Part serial: 0489
- Condition: Burned
- Location: Nr 2 Tat
- Part time: 725 hours, 418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A/P STOPPED WORKING IN FLIGHT AND A/T FAIL MSG APPEARED AS WELL.  IT WAS ALSO REPORTED THAT A TAT FAIL MSG WAS PRESENT ALONG WITH A ELECTRICAL SMELL IN THE COCKPIT.  MAINTENANCE WAS DISPATCHED TO THE A/C AND TROUBLESHOT PER EMB AMM.  MTX FOUND BURNT CONNECTOR FOR TAT NR 2.  MTX REMOVED AND REPLACED TAT NR 2 AND CONNECTOR, AND PERFORMED OPS CHECK PER EMB AMM.  A/C RELEASED BACK INTO SERVICE.
